she probably took a steroid or drugs that damages immune system, many drugs do, and once hbv is cleared no immune suppressive drug must be taken otherwise disease comes back.diabetes doesn t help because it has the highest risk for liver cancer and makes some damage to all organs, what type of diabetes?is it type 2?does she take metformin?diabetes 2 is easily manageable by diets too allowing use of lower doses of drugs
now she must take tenofovir or entecavir and monitor hbsag quantity to see if it goes down
What are the drugs that one should be escaping to take unless absolutely necessary, when being on entecavir or tenofovir treatment?
the list is too big, all drugs that interfere with immune system, one has to check single drugs when he has to take because they are many and like for steroids many people dont know they are immune suppressive or at least interfering
I have the same question about immune suppression drug, is the tylenold extra strength 500mg consider as immune suppression drug to a certain extend?
I have a headache, and i took two pills once a few days ago. I am no longer on viread, last two blood works shown that i am hbsag nonreactive, hbvdna undetectable, anti-hbs reactive, and quantitative result not available, i do feel a change in my diet, and all the food i ate now taste better, no longer have a bitter taste in the tongue , mouth, and no longer have headache after consume food with msg, even thought i mentioned this to my gi dr, but dr said it is not related. in 2 to 3 months, i will do my post viread bloodwork
The outpatient lab i go to required dr prescription, and the dr prescribed hbv dna quantitative, hb surf antigen qualitative, and hb anti surf qualitative. Not sure if the tech is not available, or uncle sam always do things differently than the rest if the world.
I have a bitter taste in my mouth is it hbv related? Water and food all taste horrible!